The Open UniversitySkip to content
 

The dynamics and statistics of bivariate chaotic maps in communications modeling

Hilliam, Rachel M. and Lawrance, Anthony J. (2004). The dynamics and statistics of bivariate chaotic maps in communications modeling. International Journal of Bifurcation and Chaos (IJBC), 14(4) pp. 1177–1194.

Full text available as:
Full text not publicly available
Due to copyright restrictions, this file is not available for public download
DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1142/S0218127404009788
Google Scholar: Look up in Google Scholar

Abstract

Statistical and dynamical properties of bivariate (two-dimensional) maps are less understood than their univariate counterparts. This paper gives a synthesis of extended results with exemplifications by bivariate logistic maps, the bivariate Arnold cat map and a bivariate Chebyshev map. The use of synchronization from bivariate maps in communication modeling is exemplified by an embryonic chaos shift keying system.

Item Type: Journal Article
Copyright Holders: 2004 World Scientific Publishing Company
ISSN: 1793-6551
Keywords: bivariate chaotic maps; chaos communication; statistical dependency; conditional Lyapunov exponent; chaos synchronization
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 32581
Depositing User: Rachel Hilliam
Date Deposited: 16 Feb 2012 10:24
Last Modified: 08 Mar 2012 13:12
URI: http://oro.open.ac.uk/id/eprint/32581
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk